# SDR 2002FA0000053

- Difficulty date: January 22, 2001
- Submitted: January 17, 2002
- Operation: General aviation
- Aircraft: N200WB
- Make and model: Beech 300BEECH
- Aircraft serial: FA5
- Engine: Pwa PT6A60A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402522
- Part serial: 00074R27775
- Condition: Cracked
- Location: Cockpit
- Part time: 140 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD DEVELOPED CRACK IN OUTER PLY AT LOWER CENTER CORNER, CRACKING APPEARED CIRCUMFRONTIAL AT  APPROXIMATELY 5 FEET 6 INCHES.  WINDSHIELD WAS INSTALLED WITH MFG KIN NR 101-5041-1S.
